In an explosion, a Special Forces soldier lost his testicles and ‘p***ed blood for a week.’
During his second tour in Afghanistan, Justin Lascek lost both his testicles and legs to an improvised explosive device, rendering him unable to poo and peeing blood for a week.
After losing both his testicles and legs in a horrific explosion, a special forces soldier didn’t “s*** for a week and p***ed blood for a week.”
Justin Lascek is a US Army Green Beret Special Forces Medical Sergeant who was seriously injured by an improvised explosive device on his second tour to Afghanistan in 2018.
He became a below-the-knee amputee as a result of the explosion, losing both legs and testicles, as well as 68 units of blood, necessitating several surgeries to save his life.
He’ll also need testosterone replacement therapy for the rest of his life, and it’s unclear whether he’ll ever be able to have children.
The American detailed some of the pain and problems he had following the explosion on the Joe Rogan Experience podcast on YouTube.
He stated, ” “I didn’t s*** for a week, I p***ed blood for a week, and I’ve had a lot of sleepless nights.
“However, there are men who are worse than me, so I’m happy for what I have.”
Sign up for one of our newsletters here to stay up to speed on all of the newest news.
The Green Beret went on to say that throughout his time in the hospital, he was given ketamine to help him cope with the pain.
He elaborated: “When I was receiving a push of it, it seemed like a tornado; it’s like your vision is being disguised; you’re still there, but you’re sinking into your subconscious.
“I’d close my eyes and instantly trip the most unbelievable balls you could imagine, then open my eyes and be back in the room, like ‘what the f***?'”
Lascek, who said he intended to die prior to the incident in 2018, has disclosed that he has been given a new lease on life as a result of the bomb.
“I’ve had a big development since last year (2018) with depression and this year (2019) after the blast just being appreciative,” he continued.